MathSciNet Relay Station
MathSciNet bibliographic data
MR324429 (48 #2781) 46L05
Miličić, Dragan On $C\sp{\ast} $-algebras with bounded trace. Glasnik Mat. Ser. III 8(28) (1973), 7–22.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement